# SDR SWAA2021102830008

- Difficulty date: October 12, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER LT COMPOSITE BULKHEAD AT BS 663, LBL 35, WL 152.  UPON INSPECTION OF PANEL FOUND ONE ADDITIONAL CRACK ALL FOUND OUT OF LIMITS IAW SRM 57-10-10-1A-2 PAR 4D(1).  REPAIRED ACCOMPLISHED IAW SRM 51-70-04-2R-10.
